# SDR DALA2017052604283

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON INBOARD SIDE AT NACSTA 102 AFT SIDE HAD A DOUBLER THAT IS WORN.  REMOVED AND REPLACED THE REPAIR DOUBLER IAW SRM 54-51-02, REPAIR 1.
